# SDR UPS804688

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION ON FITTING BETWEEN UPPER WEB AND SKIN, LT MLG W/W STA 960.  MAINTENANCE REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIGURE 8.
